# SDR CWQR20120306013

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: General aviation
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 6,957 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Tube
- Part number: 65264807
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL TRANSFER TUBE CHAFED BY THE CLAMP ASSY BEYOND ALLOWABLE LIMITS. HAVE FOUND A NUMBER OF THESE TUBES CHAFED BECAUSE OF MISALINEMENT. A NEW TUBE WAS INSTALLED IAW ACFT MM.
